# SDR A6WA200740157

- Difficulty date: March 27, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 15,521 hours, 13,520 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, NOTICED ODOR LIKE (BURNED TOAST) IN COCKPIT.  FLIGHT ATTENDANT REPORTED SIMILAR ODOR IN CABIN, STRONGER TOWARDS THE REAR OF THE CABIN.  BOTH PACKS OPERATING ON APU.  TRANSFERRED TO ENGINE BLEEDS, SMELL DISSIPATED.  NO VISIBLE SMOKE SEEN.  OPS CHECK PACKS WITH APU AND ENGINES IAW AMM 21-40 AND 21-50.  OPERATED HOT AND COLD, NO ABNORMAL ODOR NOTED IN CABIN OR FLIGHT DECK.  (K)
